# SDR AALA971746

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 833703
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - FLT 375 - AFTER TAKEOFF LGA DURING CLIMB-OUT, NOSE LANDING GEAR RED LIGHT ILLUMINATED FOR APPROXIMATELY 4 MINUTES AND THEN EXTINGUISHED WITH NO OTHER ABNORMAL INDICATIONS.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR UPLOCK SENSOR.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
